# SDR CALA2024112601310

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 128,815 hours, 19,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERG. EXIT SIG N FALLING OFF AT SEATS  30 F-K EMERGENCY SIGN WAS REINSTALLED INTO PLACE OPS OK FOR SERVICE
